# SDR AALA202302138720

- Difficulty date: February 8, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS INOPERATIVE AT ROWS 5DG TO 10DG, BOTH SIDES OF AISLE. REPLACED EMERGENCY LIGHT POWER SUPPLY M33653 BATTERY PACK PER AMM 33-51-06 AND SSM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
